Search
for

    Research 10 of 631

    1. Photosensitivity reaction induced by finasteride Journal of General and Family Medicine · 2021 · 1 citations
    2. Hypersensitivity Reactions to Homemade Topical Preparations. PubMed · 2023
    3. Mucocutaneous reactions to chemotherapy Journal of The American Academy of Dermatology · 1999 · 275 citations
    4. Phototoxic reaction to oral terbinafine due to Tinea capitis in a child. PubMed · 2024
    5. Adverse Cutaneous Reactions to Antidepressants American Journal of Clinical Dermatology · 2002 · 44 citations
    6. Cutaneous drug reactions Elsevier eBooks · 2010 · 1 citations
    7. Psychoactive drugs and skin Journal of the European Academy of Dermatology and Venereology · 2003 · 12 citations
    8. Psychotropic Medications and the Skin Advances in Psychosomatic Medicine · 2015 · 8 citations
    9. Cutaneous complications of chemotherapeutic agents Journal of The American Academy of Dermatology · 1983 · 172 citations
    10. RASopathic Skin Eruptions during Vemurafenib Therapy PLoS ONE · 2013 · 82 citations
    All research results →

    Learn

    — no results

    Try a deeper search in learn →

    Community

    — no results

    Try a deeper search in community →